# SDR SWAA2023083075852

- Difficulty date: June 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT FAIRING LOWER HEAT SHEILDS HAVE LOOSE FASTENERS ON O/B SIDE<[01] REMOVED AND REPLACED WORN & LOOSE FASTENERS IN #2 ENGINE AFT FAIRING LOWER HEAT SHIELD ACCESS PANELS O/B SIDE PER AMM 54-52-08-010-801; AMM 54-52-08-010-802 AND AMM 20-60-11-201; 1 A.(6) TORQUED WITH TOOL ID# NCX000937; DUE DATE 3/24;[02] VERIFIED CORRECTIVE ACTION 1  VERIFIED MEASUREMENTS TABLE
